Logo

Logo

  • October 1, 2018
  • October 3, 2018
  • Singapore
  • Sands Expo Centre

40.7405° N, 73.9832° W

No content here, please.

Loading
10:00 AM
  1. 55 mins
11:00 AM
  1. Cassia A
    60 mins

    Choose a country of focus, join your subject matter expert & peers, debate the latest disruptors, opportunities and trends in your region. Each will discuss their own nuances in legal requirements, payment challenges, consumer trends and affiliate network support. 

    Morning:

    • Singapore led by Neil Ranatunga, Strategic Partnerships Director and Daniel Keega, Head of New Client Outreach, Partnerize
    • China led by Karen Ng, Performance Director – Display & Affiliate, Neo Shanghai

     

  2. Cassia B
    20 mins
    APAC is a pool of opportunity for new affiliates. This session will tell you all you need to know about what networks and retailers look for, how much time and energy the most successful affiliates sp ...
  3. Cassia B
    360 mins
    Calling all affiliates, publishers, bloggers and influencers or never heard of affiliate marketing but interested to find out more? Over the next 6 hours the Affiliate University will give you a 360 e ...
11:20 AM
  1. Cassia B
    20 mins
    What do you need to be thinking about along your own journey as publisher. Learn how to keep relevant, flexible and open as a one man band to a fully scaled affiliate. The Neo team
11:40 AM
  1. 60 mins
12:00 PM
  1. Cassia C
    240 mins
    The Meet Market is a 4-hour exhibition and networking event packed with affiliates, merchants, vendors, networks, technology providers, digital agencies, and traffic sources.
12:40 PM
  1. Cassia B
    20 mins
    Hear about the opportunities and challenges of aligning your business to your target market to ensure you achieve the best results! Rish Shukla, VP Sales & Account Management, iPrice Group
1:00 PM
  1. Cassia A
    60 mins

    Choose a country of focus, join your subject matter expert & peers, debate the latest disruptors, opportunities and trends in your region. Each will discuss their own nuances in legal requirements, payment challenges, consumer trends and affiliate network support. 

    Afternoon:

    • The Philippines led by Lissette Alvarez, Director of Partnerships, Piggy
    • Australia & New Zealand led by Robert Glazer, Founder and CEO, Acceleration Partners
  2. Cassia B
    20 mins
    Content is a powerful tool for monetising on your existing blog or platform. Hear best practices on how to use content as a revenue source without compromising the audience’s trust and engagement. Dun ...
1:20 PM
  1. 60 mins
2:40 PM
  1. Cassia B
    20 mins
    Can you ensure that you are earning commission throughout the lifetime of a customer? What happens 2 different affiliate links, one yours and the other another affiliate? Max Ciccotosto, CEO, Mediarai ...
3:00 PM
  1. Cassia B
    20 mins
    Affiliate marketers have to juggle a balancing act between finding profitable offers and not losing the trust of their audience by promoting low quality offerings. It CAN be done though. Here’s how. M ...
3:20 PM
  1. 20 mins
3:40 PM
  1. Cassia B
    20 mins
    Why is it advantageous to use a CPA model for mobile transactions in a traditional CPI affiliate market? Is the APAC market mature enough for CPA and how can you incentivise affiliates to use this mod ...
4:00 PM
  1. Cassia B
    20 mins
    Having productive, satisfied affiliates is key to a successful program. When paying affiliates, more choices for receiving payments is always better. Learn what the options are for your programme Sami ...
9:30 AM
  1. Exhibition Hall
    510 mins
    Affiliate Summit’s Exhibit Hall floor features a wide variety of affiliate programs, networks, outsourced program managers, agencies, technology providers, traffic sources and other vendors. All attendees are welcome.
9:55 AM
  1. Conference Room
    125 mins

    Chairman: Robert Glazer, CEO & Co Founder, Acceleration Partners

    10:00 Keynote Fireside Chat: Shopback: Mobilising $1 Billion in Southeast Asia? Joel Leong, Co-Founder, Shopback

    10:30 C-Suite Keynote Panel: Realising the potential of Performance in the region With Southeast Asia’s internet economy expected to become a $200 billion industry by 2020, how should the performance marketing industry ensure a piece of the pie? What will be the opportunisties and barriers to success in the region for publishers, merchants, networks and agencies?

    Moderated by: Robert Glazer, CEO & Co Founder, Acceleration Partners

    • Stephen Rumbelow, CEO, Optimise Richard Dennys, CEO, Webgains
    • Zane McIntyre, CEO, Commission Factory
    • Shinichiro Kawabata, CEO, Interspace Groups Mark Walters, Group CEO, Awin
    • Malcolm Cowley, Co Founder & CEO, Partnerize
       

    11:15 Comfort Break

    11:30 C-Suite Keynote Panel: Ask Them Anything

12:00 PM
  1. 120 mins
2:00 PM
  1. Track A
    40 mins

    Moderated by Frank Ravanelli, Head of Affiliates - Asia & EMEA, FOREO

    Singapore Deep Dive: Estimated e-commerce spend in USD by 2020: 6,029 million I Web penetration by 2020: 74.20% I Largest spending age group: 45-54

    14:00 Retail in the spotlight: Are you keeping up with the pace of the Singaporean shopper?
    Singapore is at the heart of the APAC shopping frenzy. Learn about the increasing range of consumer payment methods, the latest online experiences which the consumer expects to receive and how they will affect your campaign.
    Yanhuang Lu, Acquisition and Performance Marketing Manager, Redmart

    14:20 Fireside chat: How to customise your online business to the Singapore consumer 
    Is it possible to adapt your online platform to the Singaporean market without reinventing the wheel? What are your consumers looking for and how do they want to interact with you? 
    Richard Forster, General Manager, Salecycle

  2. Track B
    40 mins

    Moderated by David Zhao, ex- Regional Affiliate Head, Uber

    14:00 Mobile Marketing: Why mobile marketing?
    Witnessing the growth in mobile penetration, how can you tap into the future of mobile? 
    Shanice Yang, Head of Affiliate Marketing and Adnetwork, Lazada

    14:20 Unlocking Multi-Trillion Mobile Partnership Opportunities
    Mobile commerce is far outpacing desktop, but this platform presents many new challenges. Learn how some of the largest e-commerce businesses and publishers are partnering to unlock this opportunity.
    Tanner Hackett, Co-Founder, Button

2:40 PM
  1. Track B
    50 mins

    14:40 Where intelligence meets influence to accelerate global eCommerce Richard Dennys, CEO, Webgains

    15:00 The next wave of tech to watch out for Hear from 2 cutting edge innovators who are set to raise the bar and change the way we market. Hear their pitches and then vote for your winner. Ranjan Kumar, Founder, Entropik Tech Nisarg Shah, CEO and Founder, Affable

3:30 PM
  1. 30 mins
4:00 PM
  1. Track A
    55 mins

    Sponsored by Optimise Media

    16:00 Using your data as a tool to scale within APAC
    Learn how to innovate with big data to scale your business. What are the best platforms to help you use your data to target specific product categories or regional markets and learn the art of unlocking location-based selling! 

    Stephen Rumbelow, Group CEO, Optimise Media

    16:20 Panel: Building the perfect partnership to scale across APAC
    How are affiliates, agencies, merchants and networks working together to create transparent communication to enable quicker reactions? What are recent examples of the collaboration between all parties generating innovation and scale as a collective in the APAC region?

    Moderated by: Ayush Goyal, Regional Director – SEA, Optimise Media

    • Yolanda Chong, Product Manager – Asia Pacific, Collinson Group
    • Angela Yip, Partnership & Business Development Manager, Asia Miles 
    • Neil Ranatunga, Strategic Partnerships Director, Partnerize
    • Nakashima Ikumi, Marketing Manager of CBT Department, Rakuten Global Market
    • Jonah Kadish, APAC Training Lead and Dean, appsflyer
  2. Track B
    55 mins

    Moderated by Wilson Quah, Co-founder, Milkadeal

    16:00 – How to improve the tracking and attribution of affiliates
    Tracking and attribution of orders are always a contentious topic. How can you as an advertiser improve your performance and reduce fraud through tracking?

    Kern Hoh, Associate Director – Marketing, Zalora South East Asia

    16:20 – Panel: What are the new metrics and data to help advertisers demonstrate & drive more value?

    This session is designed for performance marketing managers looking to take their program to the next level by leveraging data-centric strategies. Discuss how to examine data, what’s important to focus on and the KPIs and metrics that you should be examining to identify the true value of your partnerships, and how they compare to other channels. 

    • Todd Crawford, VP Strategic Initiatives, Impact
    • Kern Hoh, Associate Director – Marketing, Zalora South East Asia
    • Max Ciccotosto, CEO, Mediarails
4:55 PM
  1. Conference Room
    20 mins
    Performance-based partnerships are the future of how companies will pay for their digital marketing. Learn how industry leaders are strategically managing partners and influencers at scale using a fra ...
5:15 PM
  1. Exhibition Hall
    105 mins
    Sponsored by Impact and Acceleration Partners 
9:00 PM
  1. Lantern Rooftop Bar
    -1200 mins
    Sponsored by WEBGAINS
10:00 AM
  1. 30 mins
  2. Exhibition Hall
    420 mins
    Affiliate Summit’s Exhibit Hall floor features a wide variety of affiliate programs, networks, outsourced program managers, agencies, technology providers, traffic sources and other vendors. All attendees are welcome.
10:30 AM
  1. Conference Room
    30 mins
    10:30 3 Tips and 3 Lessons Learned on how I succeeded in APAC David Chmelar, CEO, iPrice Group
11:00 AM
  1. Conference Room
    40 mins

    Each debater will present a ten-minute opening statement proposing or opposing the motion. This will be followed by questions from the audience and inter-panel challenges. To conclude, each panellist will deliver a five-minute closing argument followed by an audience vote.

    Proposing the Motion: Brad Clendenen, Director of Technical Product Management, Impact

    Opposing the Motion:  Mark Turner, Director of Affiliate APAC, Neo

11:40 AM
  1. 80 mins
1:00 PM
  1. Track A
    40 mins

    Moderated by Frank Ravanelli, Head of Affiliates - Asia & EMEA, FOREO

    Australia Deep Dive: Internet and smart phone penetration is over 90% I E-commerce spending is $4,500 per person I 63% of online consumers will shop across national borders

    13:00 CEO Interview: Top three trends you need to know about the Australian market 
    Understand how social media, making online payment easy and including international products in your repertoire is the key to your success!

    Fred Schebesta, CEO, Finder

    13:20 Fireside chat: What Affiliates in Australia Want –Superstar Program Management!
    How has the Australian affiliate industry evolved?Understand the brand value in brand-to brand partnerships and the importance of choose customer-first partners.

    Zane McIntyre, CEO, Commission Factory

  2. Track B
    40 mins

    Moderated by Colleen Lim, Client Lead, Lion & Lion

    13:20 New Global & Local Dynamics You Need To Win Big In Affiliate in APAC

    What marketers need to know to succeed in APAC, in a world of digital disrupters, nuanced local shopping, accelerated innovation and mobile connectivity.

    Nele Sharp, Director of Global Partnerships, CJ Affiliate by Conversant

1:40 PM
  1. 20 mins
2:00 PM
  1. Track A
    40 mins

     

    Moderated by David Zhao, ex-Uber - Regional Head of Affiliate Marketing

    14:00 Cutting edge publisher innovation in Asia Pacific

    Publisher innovation is key to the growth of the affiliate marketing industry. Join this exclusive session showcasing the consumer journey via some of Asia’s most innovative technology publishers. Hear from some of the region’s top innovators, best performing smartphone apps incorporating image recognition, credit card linked offers and more

    Alex Short, Director of Network Development, Rakuten Marketing

    14:20  Leveraging Innovative Technology & Social Influence to Improve E-Commerce Conversion

    With fierce competition to get the next consumer’s attention, get first hand tips on how experimenting with innovative applications such as search and shop and social looks can make your sales soar!

    Juliette Gimenez, CEO and Co-founder, Goxip

     

  2. Track B
    40 mins

    Moderated by Juliana Aznam, Head of Social & Outreach, Lion & Lion Malaysia

    14:00 Hybrid Influencer Marketing: Formulas for Success
    Hybrid influencer marketing on Naver, WeChat, YouTube, etc. Different geos, different audiences, different expectations. But what do they all have in common? The need to properly assess, plan, execute, benchmark and scale-up each campaign. Join this session to discover how to do it.
    Frank Ravanelli, Head of Affiliates - Asia & EMEA, FOREO​

    14:20  Influencer Marketing: How to make the most of your audience

    Influencer marketing is more than just unboxing, it is about creating engaging content that resonates with your audience. Creating content that is engaging, relevant and of high quality takes time, but what is that time really worth?

    Hear from the Lazada program on what platforms, monetization models and what content works best for content creators in South East Asia.

    Jamie Brennan, Senior Performance Manager- Regional Affiliate, Lazada

2:40 PM
  1. 20 mins
3:00 PM
  1. Track A
    40 mins

    Moderated by David Zhao, ex-Regional Affiliate Head, Uber

    14:00 Cutting edge publisher innovation in Asia Pacific
    Publisher innovation is key to the growth of the affiliate marketing industry. Join this exclusive session showcasing the consumer journey via some of Asia’s most innovative technology publishers. Hear from some of the region’s top innovators, best performing smartphone apps incorporating image recognition, credit card linked offers and more

    Alex Short, Director of Network Development, Rakuten Marketing

    14:20 Leveraging Innovative Technology & Social Influence to Improve E-Commerce Conversion
    With fierce competition to get the next consumer’s attention, get first hand tips on how experimenting with innovative applications such as search and shop and social looks can make your sales soar!

    Juliette Gimenez, CEO and Co-founder, Goxip

  2. Track B
    40 mins

    Moderated by Colleen Lim, Client Lead, Lion And Lion

    15:00 Applying global best practices to success in APAC
    What are the reservations of global brands wishing to extend their affiliate activity to Asia? What are the expectations across compliance transparency and work flows. Hear insights into processes and best practise from other markets. What could be translated to Asia and how can global brands adjust to accommodate locally in reciprocation.

    Sophie Metcalfe, Business Development Director, Awin

    15:20 Developing best practice to grow CPA affiliate marketing in South East Asia.
    Take a 360 tour of South East best practices including Indonesia, Thailand, Vietnam and Japan. Get the latest dos and don’ts to ensure success in this lucrative market! 

    Shinichiro Kawabata, CEO, Interspace Co